# SDR 9705369920

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ICE PROTECTION TEMPERATURE LOW LIGHT REMAINED ON AFTER TAKEOFF WITH AIRFOIL ICE PROTECTION SYSTEM ACTIVATED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ELECTRONIC THERMAL CONTROL UNIT, LOW TEMPERATURE SENSOR, AND LOW TEMPERATURE SENSOR CANNON PLUG.  OPERAITONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
